MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CC-196
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was previously submitted on a summary report.Subsequently, medtronic has received additional information which is being submitted via this 3500a.H3: evaluation summary: post market vigilance (pmv) led an evaluation of two devices.The visual inspection and functional evaluation of the samples had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to reporter, during incision closure of a cesarean section, the needle broke, another suture was pulled out to complete the procedure.No patient injury noted.

Brand Name
CAPROSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7316210
Report Number9612501-2018-00328
Device Sequence Number1424185
Product Code GAM
UDI-Device Identifier10884521033986
UDI-Public10884521033986
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberCC-196
Device Catalogue NumberCC-196
Device Lot NumberD5J1023X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1